MathSciNet Relay Station
MathSciNet bibliographic data
MR853518 34A20 (33A30 34E05)
Kurth, Theo; Schmidt, Dieter On the global representation of the solutions of second-order linear differential equations having an irregular singularity of rank one in $\infty$ by series in terms of confluent hypergeometric functions. SIAM J. Math. Anal. 17 (1986), no. 5, 1086–1103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement